Alert archive / Missouri / Tornado Warnings in 2008

Tornado Warning 188, NWS Springfield, MO

December 27, 2008Benton County, St. Clair County, Missouri

NWS Springfield, MO issued this tornado warning at Dec 27, 2008, 8:06 AM CST for Benton County, St. Clair County, Missouri. It was in force for 32 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Dec 27, 2008, 8:06 AM CST (14:06 UTC)
Expired
Dec 27, 2008, 8:38 AM CST
In force
32 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon

Counties Benton County, MO, St. Clair County, MO

The radar

The Pleasant Hill radar (KEAX), 96 km from the middle of the area, began a volume at 13:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 27, 8:25 AM CSTHAIL 0.25Osceola, MOREPORTS OF STRONG WINDS AND PEA SIZE HAIL...BUT NO DAMAGE REPORTED AT THIS TIME.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 27, 4:30 AM CSTTornado WatchSPC8 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 2.1 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2008-12-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 627 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2008-12-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 428 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
627 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
555 m above ground
0-6 km bulk shear
73 kt
0-1 km storm-relative helicity
428 m²/s²
0-3 km storm-relative helicity
370 m²/s²
Significant tornado parameter
1.7
Supercell composite
7.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KSGF 271406
TORSGF
MOC015-185-271500-
/O.NEW.KSGF.TO.W.0188.081227T1406Z-081227T1500Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
806 AM CST SAT DEC 27 2008

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* TORNADO WARNING FOR...
  BENTON COUNTY IN CENTRAL MISSOURI...
  EASTERN ST. CLAIR COUNTY IN WEST CENTRAL MISSOURI...

* UNTIL 900 AM CST.

* AT 804 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  TORNADO NEAR OSCEOLA...OR 21 MILES NORTHEAST OF EL DORADO
  SPRINGS...MOVING NORTHEAST AT 80 MPH.

* THE TORNADO WILL BE NEAR...
  WARSAW BY 820 AM CST.
  6 MILES SOUTHEAST OF LINCOLN BY 825 AM CST.
  COLE CAMP BY 835 AM CST.

THE TOWNS OF WHITAKERVILLE...EDMONSON AND CROCKERVILLE ARE ALSO IN
THE PATH OF THIS TORNADIC STORM.

IN ADDITION TO A TORNADO...THIS STORM IS CAPABLE OF PRODUCING
DESTRUCTIVE STRAIGHT LINE WINDS IN EXCESS OF 70 MPH.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3854 9308 3807 9307 3806 9312 3807 9351
      3795 9352 3791 9367 3808 9385 3821 9376
      3821 9358 3822 9357 3822 9353 3851 9352
      3851 9329 3855 9327
TIME...MOT...LOC 1406Z 230DEG 69KT 3807 9365

$$

CRAMER
2 follow-up statements
000 
WWUS53 KSGF 271417
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
817 AM CST SAT DEC 27 2008

MOC015-185-271500-
/O.CON.KSGF.TO.W.0188.000000T0000Z-081227T1500Z/
ST. CLAIR MO-BENTON MO-
817 AM CST SAT DEC 27 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 AM CST FOR BENTON
AND EASTERN ST. CLAIR COUNTIES...

AT 814 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO NEAR ICONIUM...OR 13 MILES SOUTHWEST OF WARSAW...
MOVING NORTHEAST AT 70 MPH.

THIS TORNADO WILL BE NEAR...
  WARSAW BY 825 AM CST.
  LINCOLN BY 835 AM CST.
  COLE CAMP BY 840 AM CST.

THE TOWNS OF RACKET...WHITAKERVILLE...EDMONSON...MORA AND
CROCKERVILLE ARE IN THE PATH OF THIS TORNADO.

IN ADDITION TO A TORNADO...THIS STORM IS CAPABLE OF PRODUCING
DESTRUCTIVE STRAIGHT LINE WINDS IN EXCESS OF 70 MPH.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN SPRINGFIELD.

A TORNADO WATCH REMAINS IN EFFECT UNTIL NOON CST SATURDAY FOR
SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

LAT...LON 3854 9308 3807 9307 3806 9312 3807 9351
      3795 9352 3791 9367 3808 9385 3821 9376
      3821 9358 3822 9357 3822 9353 3851 9352
      3851 9329 3855 9327
TIME...MOT...LOC 1417Z 225DEG 60KT 3818 9354

$$

CRAMER
000 
WWUS53 KSGF 271438
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
838 AM CST SAT DEC 27 2008

MOC015-185-271447-
/O.CAN.KSGF.TO.W.0188.000000T0000Z-081227T1500Z/
ST. CLAIR MO-BENTON MO-
837 AM CST SAT DEC 27 2008

...THE TORNADO WARNING FOR BENTON AND EASTERN ST. CLAIR COUNTIES IS
CANCELLED...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE STORMS THAT
PROMPTED THE WARNING HAD WEAKENED...THUS THE WARNING HAS BEEN 
CANCELLED.  HOWEVER...A LINE OF STORMS WILL STILL IMPACT BENTON 
COUNTY WITHIN THE NEXT HOUR.  HEAVY RAIN AND FREQUENT CLOUD TO 
GROUND LIGHTNING ARE EXPECTED FROM THESE STORMS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL NOON CST SATURDAY FOR
SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

LAT...LON 3854 9308 3807 9307 3806 9312 3807 9351
      3795 9352 3791 9367 3808 9385 3821 9376
      3821 9358 3822 9357 3822 9353 3851 9352
      3851 9329 3855 9327
TIME...MOT...LOC 1437Z 269DEG 47KT 3843 9303 3791 9364

$$

CRAMER

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this tornado warning went out at Dec 27, 7:36 AM CST, 30 minutes earlier.

Area forecast discussion, Dec 27, 7:36 AM CST, 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
736 AM CST SAT DEC 27 2008

...MESOSCALE CONVECTIVE DISCUSSION...
CONDITIONS ARE BECOMING FAVORABLE FOR AN ENHANCED RISK FOR SUPERCELLS
AND TORNADOES ACROSS SOUTHWEST MISSOURI.  THE COMBINATION OF LOW LCL
HEIGHTS...STRONG WIND SHEAR...AND SUFFICIENT LOW LEVEL INSTABILITY
WILL PROVIDE A PRIME ENVIRONMENT FOR LARGE HAIL...DAMAGING
WINDS...AND TORNADOES OVER THE NEXT FEW HOURS.

SATELLITE ALSO SHOWS AN AREA OF CLEARING AHEAD OF THE COLD FRONT.
TEMPERATURES COULD BE DIURNALLY IMPACTED BY THIS CLEARING...ONLY TO
INCREASE INSTABILITY EVEN FURTHER.  12Z RAOB MEASURED 773J/KG OF ML
CAPE...WITH 120J/KG OF 0-3KM CAPE.  SURFACE WINDS REMAIN BACKED AT
THE SURFACE...CREATING 0-1KM HELICITIES OF AROUND 400.  NEARLY ALL
INGREDIENTS EXIST ACROSS SW MISSOURI FOR TORNADIC STORMS.  ANY
STORMS THAT DEVELOP AHEAD OF THE COLD FRONT AND WITHIN THE WARM
SECTOR WILL NEED TO BE MONITORED CLOSELY.

CRAMER

&&

.DISCUSSION...

UPPER LEVEL TROUGH IS CURRENTLY BEGINNING TO PUSH INTO THE CENTRAL
PLAINS...WHICH IS A LITTLE SLOWER THAN PREVIOUS THOUGHT. AS A
RESULT HEIGHT FALLS HAVE NOT MOVED INTO SOUTHWESTERN MISSOURI
WHICH HAS LEFT THE AREA CAPPED. SCATTERED SHOWERS AND A FEW ELEVATED
THUNDERSTORMS HAVE DEVELOPED ACROSS NORTHERN ARKANSAS INTO CENTRAL
MISSOURI EAST OF HIGHWAY 65. THIS ACTIVITY WILL CONTINUE TO BE
POSSIBLE EAST OF HIGHWAY 65 AND SHOULD REMAIN ELEVATED AND SEVERE
WEATHER IS NOT EXPECTED WITH THIS ACTIVITY AT THIS TIME.

FARTHER NORTH ACROSS NORTHERN MISSOURI INTO ILLINOIS WHERE THE CAP
WEAKENED...THUNDERSTORMS DEVELOPED WITH SEVERAL BECOMING SEVERE.
BACK TO THE WEST ACROSS SOUTH CENTRAL KANSAS INTO SOUTHERN IOWA
THUNDERSTORMS HAVE DEVELOPED ALONG THE COLD FRONT EXTENDING FROM
SOUTHERN IOWA INTO NORTHERN TEXAS...WITH THE MAJORITY OF THIS AREA
UNDER TORNADO WARNINGS. THE FRONT WILL CONTINUE TO SLOWLY PUSH
EAST THROUGH THE REMAINDER OF THE NIGHT...WITH SHOWERS AND
THUNDERSTORMS CONTINUING TO DEVELOP ALONG THE FRONT AS IT MARCHES
EAST.

THE UPPER LEVEL TROUGH AND COLD FRONT WILL CONTINUE TO PUSH TO THE
EAST TODAY...WITH THE COLD FRONT EXPECTED TO BE ON THE DOOR STEP
OF THE WESTERN CWA AROUND SUNRISE. AS THE UPPER LEVEL TROUGH
APPROACHES THE AREA...HEIGHT FALLS SHOULD WEAKEN THE CAP...ALLOWING
THUNDERSTORMS TO DEVELOP AHEAD OF THE FRONT WITH STORMS ALSO
EXPECTED ALONG THE FRONT. THE FRONT WILL PUSH EAST THROUGH THE
AREA...AND SHOULD EXIT THE EASTERN CWA BY LATE THIS AFTERNOON.
THE AIRMASS AHEAD OF THE FRONT WILL REMAIN QUITE WARM AND MOIST
WITH DEWPOINTS IN THE 60S AND TEMPERATURES WELL IN THE 60S
EXPECTED. ENOUGH INSTABILITY SHOULD RETURN TO THE AREA TO MAKE ALL
MODES OF SEVERE WEATHER POSSIBLE WITH THE ACTIVITY THE DEVELOPS
AHEAD OF THE FRONT. VERY STRONG LOW LEVEL WIND SHEAR WILL
ACCOMPANY THIS STORM SYSTEM...SO TORNADOES WILL BE POSSIBLE ACROSS
THE ENTIRE AREA...HOWEVER THE BETTER INSTABILITY WILL BE ACROSS
THE SOUTHERN CWA SOUTHWARD WHERE THE BETTER TORNADO POTENTIAL WILL
RESIDE. THE AIRMASS OVER THE REGION IS VERY MOIST FOR THIS TIME
OF YEAR...SO VERY HEAVY RAINFALL CAN BE EXPECTED TODAY WITH ONE TO
THREE INCHES STILL EXPECTED THROUGH THE AFTERNOON...WHICH WILL
LIKELY LEAD TO FLASH FLOODING.

COLDER AIR WILL QUICKLY FILTER INTO THE AREA BEHIND THE
FRONT...AND CANNOT COMPLETELY RULE OUT LIGHT SNOW ACROSS THE
NORTHWESTERN CWA TOMORROW EVENING...HOWEVER AT THIS TIME IT
APPEARS THE FRONT WILL BE PROGRESSIVE ENOUGH THAT ALL THE
PRECIPITATION SHOULD HAVE PUSHED OFF TO THE EAST BEFORE THE
TEMPERATURES COOL ENOUGH TO SUPPORT THE FRONT.

A COOLER AIRMASS WILL FILTER INTO THE REGION BEHIND THIS
SYSTEM...WITH ABOVE NORMAL TEMPERATURES EXPECTED TO START THE WORK
WEEK AS A ZONAL PATTERN WILL SET UP OVER THE REGION. AN UPPER
LEVEL SHORTWAVE TROUGH WILL SWING ACROSS THE NORTHERN PLAINS
DURING THE MIDDLE OF THE WORK WEEK. THE ENERGY AND ASSOCIATED
PRECIPITATION SHOULD REMAIN WELL NORTH OF THE AREA...HOWEVER THIS
TROUGH SHOULD BRING SLIGHTLY COOLER CONDITIONS TO THE REGION.

WISE

&&

.AVIATION...

FOR THE 12Z KJLN/KSGF TAFS...MAIN AVIATION CONCERNS WITH THIS TAF
PACKAGE WILL CONTINUE TO DEAL WITH THE FRONTAL PASSAGE AND ASSOCIATED
THUNDERSTORMS TODAY. CURRENTLY COLD FRONT IS PUSHING INTO EXTREME
EASTERN KANSAS EXTENDING TO THE SOUTHWEST INTO TEXAS...WITH A
LINE OF STRONG TO SEVERE THUNDERSTORMS MOVING ALONG THE FRONT. THE
THUNDERSTORMS WILL CONTINUE TO PUSH EAST THIS MORNING...WITH THEM
EXPECTED TO MOVE INTO THE JOPLIN AREA BETWEEN 12 AND 14Z AND INTO
SPRINGFIELD BETWEEN 14 AND 16Z. VERY STRONG WINDS CAN BE EXPECTED
FROM THESE THUNDERSTORMS ALONG THE FRONT...WITH GUST AROUND 50KTS
POSSIBLE. BEHIND THE FRONT AN AREA OF SHOWERS AND THUNDERSTORMS
CAN BE EXPECTED FOR SEVERAL HOURS. MVFR CONDITIONS CAN BE
EXPECTED WITH ANY SHOWERS AND THUNDERSTORMS ACTIVITY. BEHIND THE
FRONT GUSTY WEST NORTHWEST WINDS CAN BE EXPECTED.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH THIS AFTERNOON FOR MOZ055>058-066>071-
     077>083-088>098-101>106.

KS...FLASH FLOOD WATCH THROUGH THIS AFTERNOON FOR KSZ073-097-101.

&&
Hazardous weather outlook, Dec 27, 3:26 AM CST, 4 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
326 AM CST SAT DEC 27 2008

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-280930-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
326 AM CST SAT DEC 27 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT.

  WEATHER HAZARDS EXPECTED:

  FLOODING...TORNADOES...DAMAGING STRAIGHT LINE WINDS AND HAIL.

  AREAS AFFECTED AND TIMING:

  SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER EASTERN
  KANSAS INTO WESTERN MISSOURI SHORTLY AFTER SUNRISE AHEAD OF AN
  APPROACHING COLD FRONT...SPREADING EASTWARD THROUGH THE DAY AND
  OUT OF THE EASTERN PORTIONS OF THE OUTLOOK AREA LATE THIS
  AFTERNOON.

  DISCUSSION:

  THE UPPER LEVEL SYSTEM MOVEMENT WAS SLOWER THAN EXPECTED FRIDAY
  INTO FRIDAY NIGHT. AS A RESULT...A CAPPING INVERSION REMAINED
  OVER THE AREA...AND SUPPRESSED STORM DEVELOPMENT. ELEVATED
  CONVECTION HAS DEVELOPED IN NORTHERN ARKANSAS INTO CENTRAL
  MISSOURI EAST OF HIGHWAY 65. THE CAP IS EXPECTED TO REMAIN OVER
  THE AREA THROUGH THE REMAINDER OF THE NIGHT WITH THIS ACTIVITY
  NOT EXPECTED TO REACH SEVERE LIMITS.

  THUNDERSTORMS HAVE DEVELOPED ALONG THE ASSOCIATED COLD FRONT
  EXTENDING FROM SOUTHERN IOWA SOUTHWEST TO TEXAS. THUNDERSTORMS
  ARE EXPECTED TO CONTINUE ALONG THE FRONT AS IT PUSHES
  EAST...WITH THE FRONT EXPECTED TO BE JUST OFF TO THE WEST OF THE
  OUTLOOK AREA SHORTLY AFTER SUNRISE. AS THE UPPER LEVEL TROUGH
  CONTINUES TO PUSH EAST THIS MORNING...COOLING IN THE MID LEVELS
  OF THE ATMOSPHERE IS EXPECTED TO BREAK THE CAP. AS THIS OCCURS
  THUNDERSTORMS ARE EXPECTED TO DEVELOP AHEAD OF THE FRONT BETWEEN
  6 AM AND 9 AM...THEN CONTINUE TO DEVELOP AHEAD OF THE FRONT AS IT
  PUSHES EAST. DUE TO VERY STRONG WINDS ALOFT...STORMS THAT
  DEVELOP WILL LIKELY TAKE ON A SUPER-CELLULAR CHARACTER THEN
  EVOLVE INTO CLUSTERS OF STORMS OR A BROKEN LINE OF STORMS AS
  THEY PUSH TO THE EAST. ALL MODES OF SEVERE WEATHER WILL BE
  POSSIBLE INCLUDING...DAMAGING WINDS...TORNADOES...LARGE HAIL AND
  HEAVY RAINFALL. THE BEST INSTABILITY ACROSS THE AREA WILL OCCUR
  ACROSS SOUTHERN MISSOURI SOUTHWARD...WHERE AN INCREASED POTENTIAL
  FOR TORNADOES WILL OCCUR.

  OF CONCERN IS THE POTENTIAL FOR REDEVELOPMENT AND TRAINING OF
  STORMS...LEADING TO HEAVY RAINFALL. WITH SUB SURFACE SOILS
  REMAINING FROZEN...RAPID RUNOFF MAKES FLOODING A CONCERN.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

  NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL LIKELY BE NEEDED OVER FAR SOUTHWEST
  MISSOURI AND SOUTHEAST KANSAS SHORTLY AFTER SUNRISE THEN
  EXPANDING EASTWARD INTO THE AFTERNOON.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

WISE

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 27, 8:51 AM CSTFlash Flood WarningSGFNewton3 hr
Dec 27, 8:57 AM CSTTornado WarningSGFMcDonald24 min
Dec 27, 9:01 AM CSTTornado WarningSGFBarry, Newton38 min
Dec 27, 9:20 AM CSTSevere Thunderstorm WarningSGFLawrence34 min
Dec 27, 9:44 AM CSTAreal Flood AdvisorySGFBarry, McDonald6 hr
Dec 27, 9:53 AM CSTSevere Thunderstorm WarningSGFGreene29 min
Dec 27, 9:57 AM CSTAreal Flood AdvisorySGFChristian, Greene, Lawrence, Stone6 hr
Dec 27, 11:14 AM CSTFlash Flood WarningSGFBarry, Christian, Greene, Laclede, Lawrence, Stone and 2 more6 hr
Dec 27, 11:58 AM CSTSevere Thunderstorm WarningSGFLaclede, Maries, Phelps, Pulaski, Texas, Wright77 min
Dec 27, 11:58 AM CSTSevere Thunderstorm WarningSGFDouglas, Ozark, Taney47 min
Dec 27, 12:11 PM CSTSevere Thunderstorm WarningSGFDouglas, Howell, Ozark, Texas64 min
Dec 27, 12:14 PM CSTSevere Thunderstorm WarningSGFDent61 min
Dec 27, 1:01 PM CSTFlash Flood WarningSGFDouglas, Howell, Ozark, Taney, Texas6 hr
Dec 27, 1:28 PM CSTSevere Thunderstorm WarningSGFDent, Shannon, Texas36 min
Dec 27, 1:53 PM CSTSevere Thunderstorm WarningSGFHowell, Ozark45 min
Dec 27, 2:23 PM CSTSevere Thunderstorm WarningSGFOregon, Shannon39 min
Dec 27, 2:24 PM CSTRiver Flood WarningSGFVernon42 hr
Dec 27, 3:33 PM CSTFlash Flood WarningSGFDent, Maries, Miller, Phelps, Pulaski5 hr
Dec 27, 5:00 PM CSTAreal Flood WarningSGFBarry, Christian, Dallas, Greene, Laclede, Lawrence and 4 more7 hr

Nearby

Tornado Warnings in Missouri, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.